Ben Hambly
Ben Hambly
Professor of Mathematics, University of Oxford
Verified email at maths.ox.ac.uk
Title
Cited by
Cited by
Year
Monte Carlo Methods for the Valuation of Multiple‐Exercise Options
N Meinshausen, BM Hambly
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2004
1782004
Uniqueness for the signature of a path of bounded variation and the reduced path group
B Hambly, T Lyons
Annals of Mathematics, 109-167, 2010
1472010
Transition density estimates for Brownian motion on affine nested fractals
PJ Fitzsimmons, BM Hambly, T Kumagai
Communications in Mathematical Physics 165 (3), 595-620, 1994
1251994
Transition density estimates for diffusion processes on post critically finite self-similar fractals
BM Hambly, T Kumagai
Proceedings of the London Mathematical Society 78 (2), 431-458, 1999
1201999
Modelling spikes and pricing swing options in electricity markets
B Hambly, S Howison, T Kluge
Quantitative Finance 9 (8), 937-949, 2009
1142009
Brownian motion on a homogeneous random fractal
BM Hambly
Probability theory and related fields 94 (1), 1-38, 1992
911992
Transition density estimates for Brownian motion on scale irregular Sierpinski gaskets
MT Barlow, BM Hambly
Annales de l'Institut Henri Poincare (B) Probability and Statistics 33 (5 …, 1997
901997
Invariance principle for the random conductance model
S Andres, MT Barlow, JD Deuschel, BM Hambly
Probability Theory and Related Fields 156 (3-4), 535-580, 2013
842013
Brownian motion on a random recursive Sierpinski gasket
BM Hambly
The Annals of Probability 25 (3), 1059-1102, 1997
681997
Parabolic Harnack inequality and local limit theorem for percolation clusters
B Hambly, M Barlow
Electronic Journal of Probability 14, 1-26, 2009
632009
Heat kernel estimates for symmetric random walks on a class of fractal graphs and stability under rough isometries
BM Hambly, T Kumagai
562003
Stochastic evolution equations in portfolio credit modelling
N Bush, BM Hambly, H Haworth, L Jin, C Reisinger
SIAM Journal on Financial Mathematics 2 (1), 627-664, 2011
552011
Stochastic area for Brownian motion on the Sierpinski gasket
BM Hambly, TJ Lyons
The Annals of Probability 26 (1), 132-148, 1998
511998
A dual approach to multiple exercise option problems under constraints
N Aleksandrov, BM Hambly
Mathematical Methods of Operations Research 71 (3), 503-533, 2010
502010
Extending the Wong-Zakai theorem to reversible Markov processes
RF Bass, BM Hambly, TJ Lyons
Journal of the European Mathematical Society 4 (3), 237-269, 2002
462002
The characteristic polynomial of a random permutation matrix
BM Hambly, P Keevash, N O'Connell, D Stark
Stochastic processes and their applications 90 (2), 335-346, 2000
462000
On the asymptotics of the eigenvalue counting function for random recursive Sierpinski gaskets
BM Hambly
Probability theory and related fields 117 (2), 221-247, 2000
442000
Heavy tails in last-passage percolation
B Hambly, JB Martin
probability theory and related fields 137 (1-2), 227-275, 2007
432007
Self-similar energies on post-critically finite self-similar fractals
BM Hambly, V Metz, A Teplyaev
Journal of the London Mathematical Society 74 (1), 93-112, 2006
432006
Transition density estimates for diffusion processes on homogeneous random Sierpinski carpets
BM Hambly, T Kumagai, S Kusuoka, XY Zhou
Journal of the Mathematical Society of Japan 52 (2), 373-408, 2000
432000
The system can't perform the operation now. Try again later.
Articles 1–20